# SDR QMLA2025052420059

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 9,440 hours, 9,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: S6111EC1
- Condition: Smoke
- Location: Evaporator
- Part time: 9 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PILOT STATED THAT HE SMELLED AND OBSERVED SMOKE FROM THE FORWARD EVAPORATOR AIR VENTS. THE PILOT STATES THAT HE HAD SELECTED THE LOW BLOWER SPEED SETTING.
